# SDR COMA0560243

- Difficulty date: April 4, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 22,205 hours, 19,825 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 64643
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FLIGHT 5318 DURING TEST OF LIGHTING SYSTEM THE EMERGENCY LIGHT FROM ROWS 2 THROUGH 5 FAILED TO ILLUMINATE.  REPLACED CABLE ASSEMBLY AT ROWS 2 THROUGH 5.
